Volume 17, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Indecomposable nonorientable $\mathrm{PD}_3$–complexes

Jonathan A Hillman

Algebraic & Geometric Topology 17 (2017) 645–656
Bibliography
1 A Adem, R J Milgram, Cohomology of finite groups, 309, Springer (2004) MR2035696
2 K S Brown, Cohomology of groups, 87, Springer (1982) MR672956
3 J Crisp, The decomposition of 3–dimensional Poincaré complexes, Comment. Math. Helv. 75 (2000) 232 MR1774703
4 C W Curtis, I Reiner, Representation theory of finite groups and associative algebras, XI, Interscience (1962) MR0144979
5 W Dicks, M J Dunwoody, Groups acting on graphs, 17, Cambridge University Press (1989) MR1001965
6 D B A Epstein, Projective planes in 3–manifolds, Proc. London Math. Soc. 11 (1961) 469 MR0152997
7 N D Gilbert, Presentations of the automorphism group of a free product, Proc. London Math. Soc. 54 (1987) 115 MR872253
8 J A Hillman, Four-manifolds, geometries and knots, 5, Geometry & Topology Publications (2002) MR1943724
9 J A Hillman, Indecomposable PD3–complexes, Algebr. Geom. Topol. 12 (2012) 131 MR2916272
10 D J S Robinson, A course in the theory of groups, 80, Springer (1982) MR648604
11 V G Turaev, Three-dimensional Poincaré complexes : homotopy classification and splitting, Mat. Sb. 180 (1989) 809 MR1015042
12 C T C Wall, Poincaré complexes, I, Ann. of Math. 86 (1967) 213 MR0217791